Endoscopic removal of slow release clomipramine bezoars in two cases of acute poisoning.
Аннотация
INTRODUCTION
Acute gastroscopy is seldom advocated in cases of drug overdose. However, this intervention is sometimes recommended in cases where a pharmacobezoar of toxic tablets has formed.
CASE REPORTS: We describe two patients who were admitted after major ingestion of slow release clomipramine. In one case an abdominal x-ray was highly suspicious of a large pharmacobezoar in the stomach and in the other case a tablet conglomerate totally obstructed the oesophagus. Both conditions were successfully managed by acute gastroscopy.
DISCUSSION: There are limited and inconclusive recommendations in the literature concerning the optimal treatment of pharmacobezoars.
CONCLUSION
This article provides further evidence that slow release clomipramine may be capable of forming a radio-opaque pharmacobezoar. The clinical courses in these two cases suggest that tablet removal by gastroscopy should be considered in selected cases of drug poisoning. Suspicion of a pharmacobezoar may warrant diagnostic investigations such as imaging studies and endoscopy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.